Carregant...
Fitxers
Tipus de document
ArticleVersió
Versió publicadaData de publicació
Si us plau utilitzeu sempre aquest identificador per citar o enllaçar aquest document: https://hdl.handle.net/2445/12390
Quantum metric spaces as a model for pregeometry
Títol de la revista
ISSN de la revista
Títol del volum
Resum
A new arena for the dynamics of spacetime is proposed, in which the basic quantum variable is the two-point distance on a metric space. The scaling dimension (that is, the Kolmogorov capacity) in the neighborhood of each point then defines in a natural way a local concept of dimension. We study our model in the region of parameter space in which the resulting spacetime is not too different from a smooth manifold.
Descripció
Matèries (anglès)
Citació
Citació
ALVAREZ LACALLE, Enrique, CÉSPEDES I CAPDEVILA, Juli, VERDAGUER OMS, Enric. Quantum metric spaces as a model for pregeometry. _Physical Review D_. 1992. Vol. 45, núm. 6, pàgs. 2033-2043. [consulta: 29 de novembre de 2025]. ISSN: 0556-2821. [Disponible a: https://hdl.handle.net/2445/12390]